hi everyone!! I've been on propranolol for a little over a month now. 60 mg for migraines! It's not helping my migraines much so I am going to change soon. However, within the past few weeks I have been very itchy! I will be fine for a while and then get a random itchy spot that drives me nuts!!! Sometimes along with little skin bumps too. I asked my doctor and he said this probably is not a side effect of the Propranolol- but that's the only thing I can think of! Has anyone else experienced itching like this on propranolol??
mlb13839; I have never had this problem in all the years I have been taking it for migraines. But I looked at the side effects here on Drugs.com and under uncommon or unknown this is on there. ( burning, crawling, itching, numbness, prickling, "pins and needles", or tingling feelings) As you can see the 3rd possible side effect is Itching, So if you're still having problems you should give your doctor a call on Monday. If you just started it you won't have any problems switching to something else.Good luck to you. Chuck1957
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2010 • 3 answers
I am taking Propranolol 40mg every day for prevention of Migraine for about one month.. Now my ankl?
Posted 24 Aug 2011 • 2 answers
Posted 18 Jun 2012 • 3 answers
Posted 21 Jan 2016 • 2 answers
Posted 8 Aug 2016 • 1 answer